| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customers device and was unable to duplicate the reported issue.Stryker replaced the device's main keypad as a precaution.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device's main keypad does not work.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
Section h11 of the initial medwatch report indicated: stryker evaluated the customers device and was unable to duplicate the reported issue.Stryker replaced the device's main keypad as a precaution.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.Section h11 of the initial medwatch report should have indicated: stryker evaluated the customer's device and duplicated the reported issue.Stryker determined the cause of the reported issue to be a worn main keypad.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.